FUCK YOU: A Magazine of the Arts - Number 5, Vol. 4
PHOEBE LIGHT
ARCHIGRAM NINE [9]
NAKED CITY [Ex-Libris Ralph Ingersoll, Founder of PM Newspaper]
JADE PRESENTS ... IGGY POP [Concert Flyer]
KULCHUR - Vol. 2 No. 5 - Spring 1962
FAC51 - THE HACIENDA [Membership Card to The Hacienda Nightclub]
A PLASTIC TOOL
EAU DE COLOGNE [First Two Issues]

COMPUTATIONAL SOLUTION OF NONLINEAR OPERATOR EQUATIONS

RALL, Louis B.

Add 
to Cart
Price: $45.00


New York: John Wiley & Sons, Inc. , (1969). First Edition. Small 4to. Turquoise cloth in printed dust jacket. Near fine in a very good DJ. Small tears to jacket. Endpapers a touch yellowed but text block very bright and clean; free of markings. Tight. 225pp. 0471706604 (Item ID: 18458)

Chapter titles include "Linear Spaces, Oeprators and Equations," "Differentation of Operators," and "Newton's Method and its Applications." Author was Assistant Director of the Mathematics Research Center, U.S. Army, Universiy of Wisconsin.



By This Author: RALL, Louis B.
Topic Notification



ABAA ILAB IOBA ABAA ILAB IOBA
Site by Bibliopolis